# SDR ABXA20250205032

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 96,749 hours, 25,402 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING RH ENGINE ,OIL DROPPED TO 11QTS AFTER START,  A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C .CONFIRMED OIL LEVEL AND  MTX DEFERRED RH OIL QTY INDICATION IAW MEL ABX-79-31-1-1  PLACARD INSTALLED  AND RETURNED A/C TO SERVICE .AC REMAINS ETOPS 180.
